# SDR DL76L030487

- Difficulty date: May 23, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 31,750 hours, 5,105 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH AS FLAPS WERE GOING BETWEEN 5 AND 15 RECEIVED T/E FLAP  DISAGREE EICAS AND DISCRETE LIGHT.  C/W ABNORMAL CKLIST AND LANDED W/ FLAPS 20 AS JPER CK LIST.  T/S PER FIM 27-51-00 FIG 105.  TEST OK.  NO FAULTS FSEU.
